# SDR SWAA2015110245631

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 71,026 hours, 67,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMER LIGHT LOOSE AT ROW 1.  SECURED LIGHT IAW MM.
